Gerald F. Jungck, "Fixed points via a generalized local commutativity: the compact case", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 389509, 8 pages, 2003. https://doi.org/10.1155/S0161171203107077
Fixed points via a generalized local commutativity: the compact case
In an earlier paper, the concept of semigroups of self-maps which are nearly commutative at a function was introduced. We now continue the investigation, but with emphasis on the compact case. Fixed-point theorems for such semigroups are obtained in the setting of semimetric and metric spaces.
Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.